Authors: Belardo, Francesco
Li Marzi, Enzo Maria
Simić, Slobodan 
Title: Some notes on graphs whose index is close to 2
Journal: Linear Algebra and Its Applications
Volume: 423
Issue: 1
First page: 81
Last page: 89
Issue Date: 1-May-2007
Rank: M22
ISSN: 0024-3795
DOI: 10.1016/j.laa.2006.09.009
Abstract: 
We consider two classes of graphs: (i) trees of order n and diameter d =n - 3 and (ii) unicyclic graphs of order n and girth g = n - 2. Assuming that each graph within these classes has two vertices of degree 3 at distance k, we order by the index (i.e. spectral radius) the graphs from (i) for any fixed k (1 ≤ k ≤ d - 2), and the graphs from (ii) independently of k.
Keywords: Characteristic polynomial | Diameter | Index | Tree | Unicyclic graph
Project: Elsevier
Serbian Ministry of Sciences, Project 144015G

Show full item record

SCOPUSTM   
Citations

6
checked on Oct 5, 2022

Page view(s)

14
checked on Oct 5, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.